# SDR 99ZZZX2751

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2050606063
- Condition: Damaged
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP SOUNDS REAL ROUGH LIKE BEARINGS GROWLING.  REMOVED AND REPLACED.
